# SDR ASAA2022071839124

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 32,766 hours, 10,384 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 10134
- Condition: Inoperative
- Location: Refuel Panel
- Part time: 32,785 hours, 10,384 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 TANK REFUEL QUANTITY IND DISPLAY TEST INOP. GROUNDED - YES. REPLACED #1 TANK REFUEL QUANTITY IND REF. B737-900 AMM 28-41-61.
